Panadol Extra Optizorb 20 Caplets

Panadol
$7.99
$7.99 or 4 interest-free payments of $2 with
  • Door-to-Door Shipping Available
  • Click & Collect Stock available at the following stores:
    • Cat & Claudia's Community Pharmacy
*Pricing as shown here is online only and may vary compared to in-store locations.
In stock
SKU
106799
$7.99 or 4 interest-free payments of $2 with

Panadol Extra with Optizorb Formulation contains a clinically proven combination of ingredients for fighting tough pain. Each caplet contains paracetamol and caffeine, plus advanced Optizorb technology, designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain. When you want a powerful pain reliever, choose Panadol Extra.

 

Product Detail

When you want tough pain relief, choose Panadol Extra with Optizorb, from Australias Most Trusted Pain Relief Brand.*

Panadol Extra with Optizorb contains a clinically proven combination of medicinal ingredients. Each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Panadol Extra with Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.

Get tough on tough pain. Choose Panadol Extra with Optizorb Caplets for relief of tough pain.

Panadol Extra with Optizorb (pain relief caplets) doesnt contain ibuprofen, gluten, lactose or sugar.

Panadol Extra with Optizorb (pain relief caplets) contains a clinically proven combination of medicinal ingredients for fighting five types of tough pain.

Panadol Extra with Optizorb acts fast to provide pain relief of the following types of tough pain:

Headache/Tension headache

Migraine headache

Period pain

Muscular aches and pains

Toothache/Dental pain

Panadol Extra provides tough pain relief. When you want a tough pain reliever, choose Panadol Extra with Optizorb.

*Readers Digest Trusted Brands Survey Australia, 2018

Boxed Contents: 20 Caplets

Size: 20 Caplets

Active Ingredients: Paracetamol 500 mg and Caffeine 65 mg.

Contains: Each capsule shaped tablet (caplet) contains Paracetamol 500mg, Caffeine 65mg, Hydroxybenzoates as preservatives. No gluten, lactose or sugar.

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Write a review

Thank you for taking the time to review Panadol Extra Optizorb 20 Caplets

Panadol Extra Optizorb 20 Caplets
You're reviewing:Panadol Extra Optizorb 20 Caplets
Your rating